Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 113, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Oct 26, 2009, 12:34 AM CDT for Tarrant County, Texas. It took effect at Oct 26, 2009, 12:51 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2009, 12:34 AM CDT (05:34 UTC)
- In effect from
- Oct 26, 2009, 12:51 AM CDT
- Expired
- Oct 26, 2009, 4:18 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Walnut Creek near Mansfield (MNFT2). The gauge peaked at 21.98 ft at Oct 26, 2009, 2:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 19 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08049700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KFWD 260534
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 AM CDT MON OCT 26 2009
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS WALNUT CREEK IN TEXAS...
WALNUT CREEK NEAR MANSFIELD AFFECTING TARRANT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC439-261734-
/O.NEW.KFWD.FL.W.0113.091026T0551Z-091026T1808Z/
/MNFT2.1.ER.091026T0551Z.091026T0600Z.091026T0608Z.NO/
1234 AM CDT MON OCT 26 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE WALNUT CREEK NEAR MANSFIELD.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM MONDAY THE STAGE WAS 20.02 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST
* FORECAST...THE RIVER IS RISING QUICKLY AND SHOULD RISE TO NEAR
FLOOD STAGE BY 2 AM TONIGHT. THE RIVER IS EXPECTED TO FALL BACK
BELOW FLOOD STAGE OVERNIGHT TONIGHT.
* AT 22 FEET MINOR FLOODING WILL OCCUR ALONG THE CREEK THROUGH
MANSFIELD...DOWNSTREAM TO LAKE JOE POOL.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU FRI
HEADWATER FORECASTS
MANSFIELD 22 20.0 MON 12 AM
$$
82/JLD1 follow-up statement
000
WGUS84 KFWD 260918
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
418 AM CDT MON OCT 26 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
WALNUT CREEK NEAR MANSFIELD AFFECTING TARRANT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC439-260948-
/O.CAN.KFWD.FL.W.0113.000000T0000Z-091026T1808Z/
/MNFT2.1.ER.091026T0627Z.091026T0645Z.091026T0700Z.NO/
418 AM CDT MON OCT 26 2009
THE FLOOD WARNING IS CANCELLED FOR
THE WALNUT CREEK NEAR MANSFIELD.
* AT 0400 AM MONDAY THE STAGE WAS 19.78 FEET.
* FLOOD STAGE IS 22 FEET.
* FELL BELOW FLOOD STAGE AT 2 AM MONDAY.
* FORECAST...THE CREEK HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE
TO QUICKLY RECEDE. HOWEVER...ADDITIONAL HEAVY RAINFALL MAY RESULT
IN A SECONDAY RISE THIS MORNING.
&&
FLD OBSERVED FORECAST 7 PM
LOCATION STG STG DAY TIME MON TUE WED THU
HEADWATER FORECASTS
MANSFIELD 22 19.8 MON 04 AM 7.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Oct 25, 10:56 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Oct 25, 10:56 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1056 PM CDT SUN OCT 25 2009 .UPDATE... WILL ISSUE A QUICK UPDATE TO CLEAR 8 OF THE NORTHWEST COUNTIES FROM THE WATCH. THE SEVERE THREAT BEHIND THE SQUALL LINE IS DIMINISHING. WILL ALSO MAKE SOME MINOR ADJUSTMENT TO THE HOURLY GRIDS BASED ON CURRENT TRENDS. 79 && .AVIATION... FOR THE 00Z TAFS...MVFR WITH PERIODS OF POSSIBLE IFR CONDITIONS EXPECTED THRU THE OVERNIGHT HOURS AS A COLD FRONT MOVES INTO NORTH TEXAS. SPED UP THE TIMING OF THE WIND SHIFT A FEW HRS AS THE PREFRONTAL TROUGH WILL EFFECTIVELY VEER WINDS AROUND TO THE NORTHWEST WELL AHEAD OF THE TRUE COLD FRONT. THE COLD FRONT ITSELF...THE DEEPER COLD AIR SITUATED OVER THE TX PANHANDLE EAST INTO WESTERN OK ATM WILL NOT MAKE MUCH DIFFERENCE IN WIND DIRECTION...BUT MAY CAUSE WIND SPEEDS TO INCREASE A FEW KTS AS IT MOVES THRU. AS THE PREFRONTAL TROUGH MOVES THRU...INCREASING CONFIDENCE IN A LINE OF CONVECTION MOVING INTO METROPLEX TAF SITES IN THE 05 TO 09Z TIME FRAME. SHOULD SEE THE HEAVIEST RAINFALL WITHIN THIS WINDOW...AND LIKELY THE WORST FLIGHT CATEGORIES AS WELL. 21 AND 22Z LAMP GUIDANCE WAS BECOMING MORE OPTIMISTIC ABOUT PREVAILING CIG HEIGHTS...SO KEPT PREVAILING CIGS JUST ABOVE IFR LVLS FOR NOW. IFR/LIFR CONDITIONS LIKELY WHEN HEAVIER RAIN MOVES OVER THE METROPLEX. THE TRUE COLD FRONT STILL LOOKS TO MOVE THRU AROUND 09Z...AND AFTER IT MOVES THRU EXPECT TO SEE A DECREASE IN OVERALL INTENSITY OF RAIN SHOWERS/TSTMS AS DEEPER COLD AIR INVADES THE REGION. WITH THE UPPER TROUGH HOLDING OFF TO THE WEST FOR THE NEXT 24 HRS...THINK THAT AFT 09Z WE WILL SEE ON AND OFF RAIN SHOWER ACTIVITY THRU THE DAY ON MONDAY...POSSIBLY INTO MONDAY EVENING. TONIGHT...MVFR. PERIODS OF IFR/LIFR ASSOCIATED WITH PRECIPITATION MOVING OVER TAF SITES. MONDAY...MVFR. ON AND OFF RAIN POSSIBLE ALL DAY. MONDAY NIGHT...MVFR. RAIN SHOWER ACTIVITY SHOULD DIMINISH FROM WEST TO EAST. CAVANAUGH && .PREV DISCUSSION... /ISSUED 250 PM CDT SUN OCT 25 2009/ LOOKS LIKE SHOWERS/THUNDERSTORMS WILL BEGIN IN THE NORTHWEST THIS EVENING...AND TRANSITION SOUTHEAST OVERNIGHT. FLASH FLOODING STILL APPEARS TO BE THE MAIN THREAT...BUT A FEW STRONG STORMS MAY DEVELOP THROUGH THE EARLY MORNING HOURS. STORM TOTAL QPF RUNS UP TO OVER 3 INCHES IN EASTERN COUNTIES...AND THAT AMOUNT OF WATER SHOULD PRODUCE AT LEAST LOCALIZED FLOODING AND RIVER FLOODING AS WELL. GFS HANGS ONTO PRECIPITATION THROUGH TUESDAY AFTERNOON...UNTIL AFTER THE UPPER LOW TRANSITIONS NORTHEAST OF THE AREA...AND I HAVE KEPT POPS THROUGH 1 PM. COVERAGE IS LIKELY TO BE SCATTERED...SO I UNDERCUT THE GFS LIKELY POPS WITH CHANCE P0PS. WINDS SWITCH BACK TO SOUTH LATE TUESDAY AHEAD OF THURSDAY/S COLD FRONT. AGAIN PRECIP APPEARS LIKELY...BUT AFTER THAT SYSTEM TRANSITIONS THROUGH NORTH TEXAS LOOKS DRY THROUGH DAY 7. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 59 50 70 56 / 100 90 50 20 10 WACO, TX 61 61 50 71 58 / 100 100 50 10 10 PARIS, TX 56 60 49 62 53 / 100 100 60 40 10 DENTON, TX 53 57 49 69 56 / 100 80 40 20 10 MCKINNEY, TX 55 59 49 68 54 / 100 90 50 20 10 DALLAS, TX 56 59 50 69 56 / 100 90 50 20 10 TERRELL, TX 57 61 49 68 56 / 100 100 60 20 10 CORSICANA, TX 60 60 49 70 57 / 90 100 60 20 10 TEMPLE, TX 62 62 48 72 58 / 90 100 50 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ091>095-102>107- 117>123-131>135-142>148-156>162-174-175. && 69/79
Hazardous weather outlook, Oct 25, 8:06 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 806 PM CDT SUN OCT 25 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270115- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 806 PM CDT SUN OCT 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS FOR AREAS GENERALLY ALONG AND NORTH OF A COMANCHE TO ATHENS LINE THROUGH 1 AM CDT. THE PRIMARY SEVERE WEATHER THREAT IS LARGE HAIL...HOWEVER DAMAGING OUTFLOW WINDS AND AN ISOLATED TORNADO CANNOT BE RULED OUT. THE OVERALL SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AFTER 1 AM CDT. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL THROUGHOUT THE OVERNIGHT HRS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AREAS OF MODERATE TO HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTH TEXAS THROUGH MONDAY. HEAVY RAINFALL WILL BE THE MAIN THREAT WITH AREAS OF FLOODING LIKELY. RAINFALL WILL END FROM WEST TO EAST IN THE AFTERNOON HOURS MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AGAIN LATE WEDNESDAY AND THURSDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR AREAS ALONG AND NORTH OF A COMANCHE TO ATHENS LINE THROUGH 1 AM CDT. CAVANAUGH
In the hours before
Special weather statement, Oct 25, 11:23 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 PM CDT SUN OCT 25 2009
TXZ144-260500-
BOSQUE TX-
1123 PM CDT SUN OCT 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF CLIFTON...MOVING NORTHEAST AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
MERIDIAN STATE PARK.
SMALL HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3212 9755 3195 9742 3193 9742 3190 9738
3169 9773 3168 9776 3192 9793
TIME...MOT...LOC 0423Z 240DEG 21KT 3186 9781
SCHULTZSpecial weather statement, Oct 25, 11:39 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CDT SUN OCT 25 2009
TXZ134-260515-
ELLIS TX-
1139 PM CDT SUN OCT 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
ELLIS COUNTY
AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LANCASTER TO 15 MILES SOUTHEAST OF ALVARADO...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...BARDWELL...ENNIS...
FERRIS...ITALY...PALMER...RED OAK AND WAXAHACHIE.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTH CENTRAL AND NORTHEASTERN TEXAS.
LAT...LON 3207 9693 3224 9705 3255 9682 3255 9662
3249 9650 3247 9650 3242 9645 3238 9644
3236 9645 3234 9642
TIME...MOT...LOC 0439Z 281DEG 18KT 3253 9668 3225 9703Local storm report, Oct 25, 11:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 PM CDT SUN OCT 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM FLASH FLOOD 4 W MCKINNEY 33.20N 96.69W
10/25/2009 COLLIN TX TRAINED SPOTTER
A FEW ROADS SOUTH AND WEST OF MCKINNEY CLOSED DUE TO HIGH
WATER.Special weather statement, Oct 25, 11:50 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CDT SUN OCT 25 2009
TXZ145-260515-
HILL TX-
1150 PM CDT SUN OCT 25 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL HILL COUNTY
AT 1150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CARLS CORNER AND ITASCA.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3201 9710 3225 9718 3228 9709 3224 9705
3206 9693
TIME...MOT...LOC 0450Z 245DEG 21KT 3215 9704
SCHULTZLocal storm report, Oct 25, 11:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 PM CDT SUN OCT 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM FLASH FLOOD 2 W HONEY GROVE 33.58N 95.95W
10/25/2009 FANNIN TX EMERGENCY MNGR
HIGH WATER RESCUE ON HIGHWAY 82...2 MILES WEST OF HONEY
GROVELocal storm report, Oct 25, 11:59 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT SUN OCT 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM FLOOD 1 N AUBREY 33.31N 96.98W
10/25/2009 DENTON TX LAW ENFORCEMENT
WATER OVER THE ROADWAYS NEAR AUBREY. INTERSECTION OF
U.S. 377 AND SHERMAN DRIVEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 7:43 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 3 days |
| Oct 25, 7:49 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| Oct 25, 7:57 PM CDT | Special Weather Statement | FWD | Montague | 33 min |
| Oct 25, 8:07 PM CDT | Special Weather Statement | FWD | Wise | 23 min |
| Oct 25, 8:11 PM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Oct 25, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 29 min |
| Oct 25, 8:19 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 56 min |
| Oct 25, 8:26 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| Oct 25, 8:28 PM CDT | Special Weather Statement | FWD | Wise | 32 min |
| Oct 25, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 60 min |
| Oct 25, 8:32 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 58 min |
| Oct 25, 8:35 PM CDT | Flash Flood Warning | FWD | Cooke, Denton, Grayson | 3 hr |
| Oct 25, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 61 min |
| Oct 25, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 56 min |
| Oct 25, 8:52 PM CDT | Flash Flood Warning | FWD | Parker | 2 hr |
| Oct 25, 8:58 PM CDT | Flash Flood Warning | FWD | Comanche, Erath | 2 hr |
| Oct 25, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 77 min |
| Oct 25, 9:01 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 41 min |
| Oct 25, 9:05 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 55 min |
| Oct 25, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 82 min |
| Oct 25, 9:34 PM CDT | Special Weather Statement | FWD | Rockwall | 26 min |
| Oct 25, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 64 min |
| Oct 25, 9:45 PM CDT | Flash Flood Warning | FWD | Collin, Grayson | 3 hr |
| Oct 25, 10:00 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 60 min |
| Oct 25, 10:03 PM CDT | Flash Flood Warning | FWD | Tarrant | 117 min |
| Oct 25, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 68 min |
| Oct 25, 10:25 PM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| Oct 25, 10:27 PM CDT | Special Weather Statement | FWD | Dallas | 33 min |
| Oct 25, 10:37 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 53 min |
| Oct 25, 10:38 PM CDT | Flash Flood Warning | FWD | Dallas | 112 min |
| Oct 25, 10:50 PM CDT | Special Weather Statement | FWD | Ellis | 25 min |
| Oct 25, 10:51 PM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Oct 25, 11:19 PM CDT | Flash Flood Warning | FWD | Ellis | 116 min |
| Oct 25, 11:23 PM CDT | Special Weather Statement | FWD | Bosque | 37 min |
| Oct 25, 11:39 PM CDT | Special Weather Statement | FWD | Ellis | 36 min |
| Oct 25, 11:42 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Oct 25, 11:50 PM CDT | Special Weather Statement | FWD | Hill | 25 min |
| Oct 25, 11:57 PM CDT | Areal Flood Warning | FWD | Cooke, Denton, Grayson | 3 hr |
| Oct 26, 12:11 AM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| Oct 26, 12:23 AM CDT | River Flood Warning | FWD | Collin | 58 hr |
| Oct 26, 12:23 AM CDT | River Flood Warning | FWD | Collin | 32 hr |
| Oct 26, 12:41 AM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Oct 26, 12:45 AM CDT | Areal Flood Warning | FWD | Collin, Grayson | 3 hr |
| Oct 26, 1:09 AM CDT | River Flood Warning | FWD | Dallas | 57 hr |
| Oct 26, 1:18 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas, McLennan | 117 min |
| Oct 26, 1:27 AM CDT | Areal Flood Advisory | FWD | Navarro | 2 hr |
| Oct 26, 1:41 AM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 2 hr |
| Oct 26, 2:09 AM CDT | Areal Flood Advisory | FWD | Limestone | 2 hr |
| Oct 26, 2:21 AM CDT | River Flood Warning | FWD | Hunt | 51 hr |
| Oct 26, 2:34 AM CDT | Flash Flood Warning | FWD | Limestone | 116 min |
| Oct 26, 2:44 AM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 2 hr |
| Oct 26, 2:57 AM CDT | Areal Flood Advisory | FWD | Freestone | 3 hr |
| Oct 26, 3:22 AM CDT | Areal Flood Advisory | FWD | Falls | 3 hr |
| Oct 26, 3:32 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Oct 26, 3:43 AM CDT | Areal Flood Warning | FWD | Hunt, Kaufman | 4 hr |
| Oct 26, 4:02 AM CDT | Special Weather Statement | FWD | Hunt | 28 min |
| Oct 26, 4:11 AM CDT | Areal Flood Advisory | FWD | Rains, Van Zandt | 4 hr |
| Oct 26, 4:43 AM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 3 hr |
| Oct 26, 4:46 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 3 hr |
| Oct 26, 5:04 AM CDT | Areal Flood Advisory | FWD | Bosque | 4 hr |
| Oct 26, 5:30 AM CDT | Flash Flood Warning | FWD | Leon, Milam, Robertson | 2 hr |
| Oct 26, 7:28 AM CDT | Areal Flood Warning | FWD | Leon, Robertson | 3 hr |
| Oct 26, 8:56 AM CDT | Areal Flood Warning | FWD | Hunt, Kaufman | 5 hr |
| Oct 26, 9:11 AM CDT | River Flood Warning | FWD | Limestone | 45 hr |
| Oct 26, 9:34 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 45 hr |
| Oct 26, 9:44 AM CDT | Areal Flood Warning | FWD | Rains, Van Zandt | 4 hr |
| Oct 26, 9:47 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Oct 26, 10:09 AM CDT | River Flood Warning | FWD | Navarro | 59 hr |
| Oct 26, 10:33 AM CDT | Areal Flood Warning | FWD | Anderson, Falls, Freestone, Leon, Limestone, Robertson | 4 hr |
| Oct 26, 1:52 PM CDT | River Flood Warning | FWD | Ellis, Kaufman | 7 hr |
| Oct 26, 2:08 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Oct 26, 3:43 PM CDT | Areal Flood Warning | FWD | Navarro | 3 hr |
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.